A 37-year-old male asked:
i am taking lercanidipine 20mg tablet for my blood pressure does it cause erectile dysfunction? please advice
2 doctor answers
Dr. Hemant Thawani answered
36 years experience Endocrinology
It is possible but..: Ed is a function of blood flow to the organ. Lercanidipine is a BP medicine of the same class as Nifedipine and amlodipine in the us. If the BP is lowered too much, it may contribute to the ed. By itself, it is less likely to cause this problem.
Answered on Jun 30, 2014
Dr. Johnny Roy answered
58 years experience Urology
See comment: This drug is a calcium channel blocker, it allows blood vessels to strech and dilate and that's how it lowers blood vessels. It does not cause impotence, but you may have other contributing factor/factors.
Answered on Jan 15, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I got a blood in sputum in yesterday as well and today in morning and before i had fever for 2 nights in day time i took medicine but i manage it but i am still having cough please suggest me
I am super tierd it feels like i could sleep for months without have slept enough i also sweat allot during my sleep what can cause this
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!